MathSciNet Relay Station
MathSciNet bibliographic data
MR511187 (80d:32014) 32F05
Kiselman, Christer O. The partial Legendre transformation for plurisubharmonic functions. Invent. Math. 49 (1978), no. 2, 137–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement